# SDR DXTA2021070644750

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0179
- Aircraft time: 2,256 hours, 1,495 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHEN ATTEMPTING TO CLOSE THE MAIN CABIN DOOR, THE LIFT BUTTON INSIDE THE ACFT WAS PUSHED AND HELD UNTIL THE DOOR CLOSED TIGHT INTO FUSELAGE; HOWEVER, WHEN THE DOOR LOCKING HANDLE WAS PUSHED DOWN TO LOCK THE DOOR THE HANDLE WOULDN'T MOVE. THE DOOR THEN SLOWLY FELL TO THE FULL OPEN POSITION. WHEN IT WAS FULL OPEN, THE HANDLE WOULD NOT MOVE UP OR DOWN AT ALL.  ALL DOOR LOCKING PINS ARE IN THE FULL RETRACTED POSITION. CREW PERFORMED THE DOOR RESET PROCEDURE PER CESSNA EMER PROCEDURES CHECKLIST (AMBER N-1) BUT THE PROCEDURE DID NOT REMEDY THE MALFUNCTION. PER AMCC REQUEST, WE COMPLETELY POWERED THE AIRCRAFT DOWN, TO INCLUDE DISCONNECTING BOTH BATTERIES FOR APPROX 1 MINUTE. AFTER THE POWER  DOWN WE MADE A SECOND ATTEMPT TO OPERATE THE MAIN CABIN DOOR BUT HAD THE SAME RESULT.
